Monotonicity of the Lozi family near the tent-maps

Yutaka Ishii, Duncan Sands

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


Abstract: We show the monotonicity of the Lozi family when the Jacobian determinant is close to zero. The main ingredients of our proof are the "pruning pair method" and a detailed analysis of the parameter dependence of the kneading invariant of the tent-map family.

Original languageEnglish
Pages (from-to)397-406
Number of pages10
JournalCommunications in Mathematical Physics
Issue number2
Publication statusPublished - Jan 1 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Monotonicity of the Lozi family near the tent-maps'. Together they form a unique fingerprint.

Cite this